# SDR CA000215002

- Difficulty date: February 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Aircraft time: 10,199 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Spring
- Part number: G102456
- Condition: Worn
- Location: Starboard Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL WINTER MAINTENENCE CHECK THE STBD AILERON GUST LOCK RETURN SPRING ATTACH TAB HOLES WERE FOUND TO BE ELONGATED AND THE RETURN SPRING HOOKS (2 OF) 50 PERCENT AT THE TAB ATTACH POINT. A FLEET CAMPAIGN IS UNDERWAY TO DETERMINE EXTENT OF PROBLEM AND TO REPLACE WORN PARTS. DUE TO LIMITED ACCESS THIS AREA IS DIFFICULT TO INSPECT.
